Exact lower and upper bounds of the highest and lowest characteristic exponents of a two-dimensional system with bounded perturbations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2065-2071
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a5,
author = {A. G. Surkov},
title = {Exact lower and upper bounds of the highest and lowest characteristic exponents of a two-dimensional system with bounded perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {2065--2071},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a5/}
}
TY - JOUR AU - A. G. Surkov TI - Exact lower and upper bounds of the highest and lowest characteristic exponents of a two-dimensional system with bounded perturbations JO - Differencialʹnye uravneniâ PY - 1983 SP - 2065 EP - 2071 VL - 19 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_12_a5/ LA - ru ID - DE_1983_19_12_a5 ER -
%0 Journal Article %A A. G. Surkov %T Exact lower and upper bounds of the highest and lowest characteristic exponents of a two-dimensional system with bounded perturbations %J Differencialʹnye uravneniâ %D 1983 %P 2065-2071 %V 19 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1983_19_12_a5/ %G ru %F DE_1983_19_12_a5
A. G. Surkov. Exact lower and upper bounds of the highest and lowest characteristic exponents of a two-dimensional system with bounded perturbations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2065-2071. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a5/